# SDR SIMA201904094008

- Difficulty date: April 4, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 7,073 hours, 4,674 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKE LH FAULT ADVISORY MSG POSTED AFTER LOWERING LNDG GEAR. LND GEAR NO DISPATCH MSG POSTED AFTER ARRIVING AT GATE.-C/A-PERFORMED FIM TASK 32412011BCM STEPS 1 & 7. FAULT IS TRANSITORY CONDITION MAIN BRAKE CONT MODULE 2.
